Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 127027, 8 pages
http://dx.doi.org/10.1155/2015/127027
Research Article

Stability of Runge-Kutta Methods for Neutral Delay Differential Equations

School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China

Received 24 July 2015; Accepted 1 November 2015

Academic Editor: Francisco R. Villatoro

Copyright © 2015 Liping Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Wen, Xiong Liu, and Yuexin Yu, “Stability of Runge-Kutta Methods for Neutral Delay Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 127027, 8 pages, 2015. https://doi.org/10.1155/2015/127027.